Ask an expert
Question

15 Mar 2004

Using to much medication?
I've been suffured for some months now, whereby I need to go to the toilet every half and hour. I've got a runny tummy and my bludder constantly feels full. I went to the doctor last week, when I experience terrible Kidney and bludder pains, after doing a urine test she couldn't find any infection.
I don't know if the medication I use can affect my metabolism. I am using in the morning: Limichten, cipramil, Omega 3, Vit C, Zinplex (Zink); afternoons: Magnesium, Calsium, Iron, Zinplex.
I am also a heavy coffee drinker (Decaf)
I've experienced no weight loss, and actually gained some weight.
Answer 322 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Worried, you can try cutting out the zinc and magnesium for two weeks and see what happens. If the diarrhoea doesn’t clear up, the best would be to see a gastroenterologist. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9270 votes
No
66% - 17925 votes
Vote